# SDR UIEA2021062301405

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,420 hours
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 8TJ99GGE1
- Part serial: K40182
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL( TRANSFERRED TO MEL 49-11-01A, CAT C, EXP DATE 13JUL21, MDDR 149054.  /  LOG 1310365 ITEM #2: REMOVED AND REPLACED APU IGV ACTUATOR IAW B767-300 AMM 49-52-02. OPS CHECK GOOD. APU SPOOLS UP FASTER. MDDR 149054 REMAINS OPEN.  /  LOG 1310365 ITEM #3  REMOVED AND REPLACED APU OIL QTY TRANSDUCER (OFF PART: PN  3886167-4  , SN   0662  ) IAW B767-300 AMM 49-94-04. OPS CHECK GOOD, LEAK CHECK GOOD. THIS CLEARS DMI #149054, PLACARD REMOVED, MCC NOTIFIED.  )
